Jump to content
CrazyBoards.org

Mechante

Member
  • Content Count

    1,050
  • Joined

  • Last visited

About Mechante

  • Rank
    lasirena

Profile Information

  • Gender
    Woman
  • Location
    under the moonbeams
  • Interests
    Reading, writing, internet, shopping, movies, hanging out with friends and family. And game shows. Can't forget the game shows. ;)

Recent Profile Visitors

2,251 profile views
  1. Glad to hear that there are some positive things coming from all of this. It sounds like you're doing a good job of fitting in beneficial changes to your routine. Good luck in your continued journey!
  2. I'd say go for it. It really does give you a chance to put life on hold and get your priorities sorted. Plus it will keep you safe. I had a good experience with hospitalization though - it was way better than the alternative at the time. Whatever you do, you have our support!
  3. Anything by Florence and the Machine cheers me up... here's their newest song!
  4. The beginning of 'Up' always gets me, too. When I'm on SSRIs I pretty much can't cry. The med combo I was on for years kept it so that I would feel sad, but I had no form of release. It sucked. Now I can cry, and sometimes cry too much.
  5. I hope Abilify works for you. It's been really helpful for me. Good call on switching your dosing time - I hope that works for you.
  6. I used to do the same thing with the dark images. I haven't for awhile now. I would also listen to really depressing music when I was feeling down.
  7. I agree that getting the right treatment matters more than the diagnosis. That being said, I know it's frustrating to have to deal with differing opinions from different professionals. I have dealt with this bipolar/schizoaffective argument before with my own dx, and it hasn't changed the course of my treatment much. It's most important that your doctors get a full picture of you as a person and how your illness affects your quality of life. It's hard for doctors in the hospital to get that kind of thorough picture in a few days/weeks. I wouldn't worry about the actual 'name' of the illness too much, not so long as your treatment is helping.
  8. I just wrote up a semi-long reply, and then the interwebs ate it, so I'll write a condensed version now: This is great advice. I especially like the point about telling someone - anyone. When I was in need of hospitalization, I was really afraid of facing stigma, so I didn't tell anyone. My best friends didn't know until about six months after, when I let it slip out that I'd been hospitalized for my MI. If you have a friend/SO/family member who is willing to offer his/her support, take it. It'll take a little bit of teh suck out of the experience.
  9. Nice to 'meet' you, and I think you should take the Ativan. You need to focus on healing physically and don't need to worry about pesky anxiety creeping up on you at random times. Sometimes I feel like a quitter because I take clonazepam before bed to help quiet down the racing thoughts I often get at night, but it's better than being awake all night, ruminating. If the anxiety is going to make the GERD worse and slow down your healing process, then it needs to be controlled. Therapy has been helpful for my anxiety in the past, even though I'm not in therapy now. It taught me some good coping strategies that I sometimes manage to pull out of my back pocket in moments of high stress. Good luck.
  10. Doesn't sound episode related to me. You have a plan to save up and are thinking about practical things like shots - I feel that if you were indeed in an episode, those issues wouldn't have crossed your mind. As far as names go - Lucy and Max are my votes!
  11. High prolactin definitely led to a lost libido for me. I was on Risperidone and it killed my sex drive. It caused a lot of problems in my current relationship when it was in its early stages. I can totally relate to what you are saying. Hopefully getting off the Zyprexa will help. I know how frustrating this can be. Good luck.
  12. Hey all. I'm trying to get off my Trazodone and clonazepam, which I take to help me sleep. I've successfully cut my Trazodone dose from 100mg to 50mg, but now I've run into a couple problems. When I take nothing to help me sleep, I either a) not surprisingly, do not sleep, or b) have really wicked bad vivid dreams all night and wake up feeling completely unrested, with this icky mood residue that taints my ability to get up and go in the morning. I don't really know if anyone will have any suggestions that will help. I guess I'm wondering if anyone has had similar experiences when getting off sleep meds. I suppose I need to reflect on the reasons why I've been on sleep meds for the past 7 years to begin with... Thanks.
  13. I agree with Sylvan. Going off the meds could prove disastrous. Sometimes I question if I'm on the right meds for my dx, but I think they're working, so I try not to obsess over it too much. I don't know much about your story, so I can only judge by my experiences, but I think going off meds is pretty risky. Do you have a pdoc you can talk about this with?
×
×
  • Create New...